A Devaney-chaotic map with positive entropy on a symbolic space
dc.contributor.author | Ramesh, S.B. | |
dc.contributor.author | Vasu, C.U. | |
dc.date.accessioned | 2020-03-31T06:51:11Z | |
dc.date.available | 2020-03-31T06:51:11Z | |
dc.date.issued | 2019 | |
dc.description.abstract | Chaotic dynamical systems, preferably on a Cantor-like space with some arithmetic operations are considered as good pseudo-random number generators. There are many definitions of chaos, of which Devaney-chaos and pos itive topological entropy seem to be the strongest. Let A = [0, 1, . . ., p -1]. We define a continuous map on AZ using addition with a carry, in combination with the shift map. We show that this map gives rise to a dynamical system with positive entropy, which is also Devaney-chaotic: i.e., it is transitive, sensitive and has a dense set of periodic points. 2019 Korean Mathematical Society. | en_US |
dc.identifier.citation | Communications of the Korean Mathematical Society, 2019, Vol.34, 3, pp.967-979 | en_US |
dc.identifier.uri | 10.4134/CKMS.c180217 | |
dc.identifier.uri | https://idr.nitk.ac.in/handle/123456789/9587 | |
dc.title | A Devaney-chaotic map with positive entropy on a symbolic space | en_US |
dc.type | Article | en_US |